Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 3, Pages 495-500
http://dx.doi.org/10.1155/S0161171296000695

On the theorems of Y. Mibu and G. Debs on separate continuity

Department of Mathematics, Youngstown State University, Youngstown, OH 44555, USA

Received 25 May 1994; Revised 1 November 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zbigniew Piotrowski, “On the theorems of Y. Mibu and G. Debs on separate continuity,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 3, pp. 495-500, 1996. https://doi.org/10.1155/S0161171296000695.